# SDR CA050824013

- Difficulty date: August 9, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cessna 177
- Aircraft time: 4,123 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C172TM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Connector
- Part number: 69675
- Condition: Cracked
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) OIL LEAK DISCOVERED.  UPON LANDING, THE PILOT NOTICED THAT THERE WAS OIL IN THE WHEEL PAN.  THE PILOT CARRIED OUT ONE MORE FLIGHT AND THE LEAK WAS REPAIRED AT A FACILITY.  VERIFICATION REVEALED THAT THE CONNECTOR ASSEMBLY TO THE HSG COOLER INLET HOSE WAS CRACKED, AND ONCE IT WAS REMOVED, IT EMPTIED ALL ITS OIL.   REPLACED THE CONNECTOR (P/N 69675) AND THE ANNULAR GASKET (P/N STD 294).
